Heavy Snow, Anderson
- When
- March 7, 7:00 AM EST to March 8, 12:00 PM EST
- Where
- Anderson forecast zone
- Reported by
- Public
- Coordinates
- 38.004, -84.991 (the zone’s center; the record gives no point)
A snowstorm developed during the early morning hours Friday March 7th. Snow and some sleet fell intermittently over the next 28 hours.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A snowstorm developed during the early morning hours Friday March 7th. Snow and some sleet fell intermittently over the next 28 hours. Snowfall totals were highest along the Ohio River, where accumulations varied from 10 to 12 inches. Farther south...snow started later in the day and accumulations were lower. Snow totals varied widely across the Bluegrass region, ranging from 8 inches in Frankfort to less than 4 inches south and east of Lexington. Sleet with occasional thunder fell across the eastern Bluegrass region late on the 7th...with 1 to 2 inches of sleet accumulating. Across south central Kentucky, snowfall ranged from over 8 inches north of Bowling green to just under 4 inches along the Kentucky-Tennessee border.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 7, 6:10 AM EST, 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 AM EST FRI MAR 7 2008
.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...
...MAJOR WINTER STORM TO IMPACT THE AREA THROUGH SATURDAY...
ALTHOUGH THE WINTER STORM WARNING IS IN EFFECT...SNOW WILL TAKE A
WHILE LONGER TO DEVELOP THAN PREVIOUSLY THOUGHT. ONSET WILL BE
LATER THIS MORNING OVER THE WEST...AND THEN THIS AFTERNOON
ELSEWHERE.
DEEP UPPER TROUGH OVER THE CENTRAL PLAINS IS CURRENTLY DEVELOPING
A SURFACE LOW OVER THE SOUTHERN GULF STATES. THIS LOW WILL TRACK
NORTHEASTWARD JUST EAST OF THE APPALACHIANS AND WILL HIT US WITH A
SIGNIFICANT WINTER PUNCH...ESPECIALLY FROM FRIDAY EVENING THROUGH
MIDDAY SATURDAY.
CURRENTLY...UPSTREAM RADAR IMAGERY SHOWS SNOWFALL IN SE MISSOURI
AND SOUTHERN ILLINOIS. IT WILL TAKE A WHILE FOR OUR REGION TO
SATURATE...WITH LIGHT PRECIPITATION EXPECTED THROUGH MIDDAY TODAY.
OUR SOUTHEAST CWA WILL PROBABLY START AS RAIN...WITH A RAIN/SLEET
MIX MAINLY FROM BOWLING GREEN TO LEXINGTON...AND ALL SNOW
NORTHWEST OF A HARTFORD TO HODGENVILLE TO FRANKFORT LINE. MINOR
ACCUMULATIONS ARE POSSIBLE TODAY...WITH POSSIBLY AN INCH OR TWO OF
SNOW/SLEET ACCUMS MAINLY OVER THE NWRN HALF OF THE CWA THROUGH
THIS AFTERNOON.
MAIN SHOW HOWEVER WILL BE THIS EVENING WHEN COMPLETE SATURATION
TAKES PLACE...WITH THE SOUTHEAST CWA CHANGING OVER TO A SLEET/SNOW
MIX AND ALL OTHER AREAS BECOMING MODERATE-HEAVY SNOW. GFS AND NAM
SOUNDINGS INDICATE THAT THE HEAVIEST SNOW WILL COME AFTER 00Z.
BECAUSE OF THE WARMER TEMPS OVER THE SERN CWA AND LATTER SNOW
ONSET...WENT WITH AN ADVISORY OVER MONROE... CUMBERLAND...
CLINTON...AND RUSSELL COUNTIES FROM 5PM EST ON. EVERYWHERE ELSE A
WINTER STORM WARNING IS IN EFFECT...WITH HEAVY SNOW AND SOME SLEET
BEING THE PRECIPITATION TYPES.
THE HEAVIEST SNOW LOOKS TO OCCUR BETWEEN 03-15Z ROUGHLY FROM
ELIZABETHTOWN NORTHEASTWARD TO LOUISVILLE...FRANKFORT AND TO
LEXINGTON. SOUNDINGS AND TIME-HEIGHT CROSS-SECTIONS AGREE WITH
HPCS HEAVY SNOW SWATH...HOWEVER WE FEEL HIGHER AMOUNTS ARE
POSSIBLE THAN WHAT HPC IS INDICATING. THE HEAVIEST SNOW SWATH HAS
ALSO SHIFTED EASTWARD WITH THE MODELS TRACKING THE LOW FURTHER
EAST...WHICH GIVES AN 8-12 INCH SNOW SWATH FROM E-TOWN NEWD TO
NEW CASTLE...INCLUDING LOUISVILLE METRO. BECAUSE OF THE FURTHER
EASTWARD MOVEMENT...THINK THE NORTHERN BLUEGRASS WILL ALSO SEE
HIGHER AMOUNTS THAN PREVIOUSLY THOUGHT. SO LOCATIONS NORTH OF A
LEBANON TO RICHMOND LINE MAY SEE 6-10 INCHES OF SNOW BY MIDDAY
SATURDAY...INCLUDING LEXINGTON METRO. HOWEVER ONSET FOR THIS WILL
BE LATER THAN LOCATIONS FURTHER WEST SO DELAYED THE WSW ONSET
UNTIL NOON EST. FOR LOCATIONS FROM OHIO COUNTY KY NEWD TO JEFF
COUNTY INDIANA...6-10 INCHES OF SNOW IS ALSO POSSIBLE BUT THINK
THAT IF THE LOW TRACKS EASTWARD MORE...THOSE AMOUNTS WILL BE LESS
ESPECIALLY OVER KY. FOR DUBOIS...PERRY...CRAWFORD...AND ORANGE
COUNTIES IN INDIANA...MUCH LESS SNOW IS EXPECTED BUT WILL KEEP THE
WSW OUT WITH 4-6 INCHES OF SNOW POSSIBLE. FINALLY...OUR SWRN CWA
COULD SEE A FEW HOURS OF HEAVY SNOW AS WELL...WITH WARNING
CRITERIA BEING POSSIBLE AS WELL. FROM LOGAN COUNTY ENEWD TO LINCOLN
COUNTY KY...INCLUDING BOWLING GREEN...4-6 INCHES OF SNOW/SLEET
ACCUM IS POSSIBLE BY SATURDAY MIDDAY. THINK THEIR ONSET IS LATER
THOUGH...SO DID NOT START THE WSW UNTIL NOON EST TODAY.
SNOWFALL FROM THE WRAP-AROUND TROWAL ON SATURDAY WILL MOVE FROM
WEST TO EAST ACROSS THE AREA...SO TAPERED POPS IN THE AFTERNOON.
GUSTY NW WINDS WILL LEAD TO WHITE OUT CONDITIONS AT TIMES ON
SATURDAY...SO TRAVEL WILL BE VERY TREACHEROUS FRIDAY NIGHT THROUGH
SATURDAY. HAVE ALL POPS ENDING BY 00Z SUNDAY...WITH FLURRIES
POSSIBLE OVER THE NERN CWA SATURDAY NIGHT. WITH EXPECTED SNOW ON
THE GROUND...REALLY LOWERED TEMPS SATURDAY NIGHT TO THE LOWER
TEENS NE TO AROUND 20 SW.
.LONG TERM (SUNDAY THROUGH THURSDAY)...
NO CHANGES MADE. PREVIOUS DISCUSSION BELOW.
MEAN LONGWAVE TROUGH SETTLES OVER THE ERN CONUS THROUGH TUESDAY.
WITHIN THIS FLOW...A COUPLE SHORTWAVES WILL MAKE THEIR WAY ACROSS
THE REGION ALTHOUGH MODELS DIFFER IN TIMING...RH...AND INTENSITY.
THE FIRST CLIPPER TYPE SYSTEM LOOKS TO BE SUNDAY NIGHT. GEM/GFS/
ECMWF ALL DEPICT THIS FIRST WAVE WHICH IS MOISTURE STARVED BUT STILL
LOOKS TO HAVE SOME LIGHT QPF AMOUNTS. WILL ADD SLIGHT CHC IN THE S
AND LOW CHC POPS IN THE N FOR RAIN OR SNOW SINCE TEMPS WILL BE
BORDER LINE AT LEAST EARLY IN THE EVENING.
NEXT SHORTWAVE LOOKS TO PASS THROUGH WEDNESDAY NIGHT ALTHOUGH BY
THIS TIME THERE ARE SIGNIFICANT MODEL DIFFERENCES IN EWD PROGRESSION
OF THE WRN CONUS RIDGE. SO ECMWF DROPS THE TRACK THROUGH THE MIDWEST
WHILE THE GFS TAKES THE SHORTWAVE THROUGH THE GREAT LAKES. BECAUSE
OF UNCERTAINTY WILL CONTINUE THIS PERIOD DRY.
TEMPS WILL BE WARMING BY THE BEGINNING OF NEXT WEEK WITH HIGHS IN
THE 50S BY TUES/WED.
&&
.AVIATION (12Z TAFS)...
ONSET OF PRECIPITATION HAS BEEN SOMEWHAT SLOW TO MOVE INTO THE
REGION. AT 11Z RAIN WAS REPORTED AT BWG WITH SOME SNOW MOVING INTO
SOUTHERN INDIANA. PRECIPITATION WILL CONTINUE TO MOVE IN THIS
MORNING BEGINNING AS A PERIOD OF RAIN AT LEX AND SNOW AT SDF. THE
PRECIPITATION WILL CHANGE TO ALL SNOW AT BWG AND LEX BY EARLY
AFTERNOON. THE SNOW WILL CONTINUE THROUGH THE END OF THIS FORECAST
PERIOD. CIGS HAVE DROPPED INTO THE MVFR AND IFR CATEGORY AND WE
EXPECT THEM TO STAY IN THIS RANGE FOR THE REST OF THE DAY WITH IFR
CIGS AND VSBYS TONIGHT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WINTER STORM WARNING UNTIL 4 PM EST /3 PM CST/ SATURDAY FOR
KYZ023>026-028>034-038-045-053.
WINTER STORM WARNING FROM NOON EST /11 AM CST/ TODAY TO 4 PM EST
/3 PM CST/ SATURDAY FOR KYZ027-035>037-039>043-046>049-
054>057-061>067-070>074-076-077.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 3 PM CST
SATURDAY FOR KYZ075-078-081-082.
IN...WINTER STORM WARNING UNTIL 4 PM EST /3 PM CST/ SATURDAY FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM...AL/JA
LONG TERM....AML
AVIATION.....JAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 347 AM EST FRI MAR 7 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 347 AM EST FRI MAR 7 2008 /247 AM CST FRI MAR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT WINTER STORM WILL DEVELOP TODAY...AND WILL BRING POTENTIALLY LARGE AMOUNTS OF SNOW AND SOME SLEET TO THE REGION MAINLY AFTER NOON. AN INCH OR TWO OF SLEET OR SNOW ACCUMULATION IS POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH-CENTRAL KENTUCKY THROUGH THIS AFTERNOON. THEN MODERATE TO HEAVY SNOW WILL BE POSSIBLE OVER THE REGION THIS EVENING AND OVERNIGHT...THOUGH SOME SLEET MAY STILL BE MIXED IN ACROSS CENTRAL AND SOUTHERN KENTUCKY. ALTHOUGH A SMALL SHIFT IN THE TRACK OF THE STORM SYSTEM COULD GREATLY ALTER SNOWFALL AMOUNTS...AT THIS TIME IT APPEARS THE HEAVIEST SWATH OF SNOW WILL STRETCH FROM ROUGHLY ELIZABETHTOWN NORTHEASTWARD TO NEW CASTLE...INCLUDING LOUISVILLE METRO. ON EITHER SIDE OF THIS REGION...LARGE AMOUNTS OF SNOWFALL WILL STILL BE POSSIBLE...INCLUDING THE NORTHERN BLUEGRASS AND LEXINGTON METRO...AND OTHER LOCATIONS SURROUNDING THE OHIO RIVER. LESSER AMOUNTS ARE POSSIBLE ACROSS CENTRAL AND SOUTHERN KENTUCKY AS MORE SLEET WILL MIX IN THESE AREAS BEFORE CHANGING ALL OVER TO SNOW. FRIDAY NIGHT TRAVEL CONDITIONS WILL BE HIGHLY HAZARDOUS BECAUSE OF THIS WINTER STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOWFALL WILL CONTINUE THROUGH AT LEAST SATURDAY MIDDAY...AND WILL END FROM WEST TO EAST SATURDAY EVENING. WITH GUSTY NORTHWEST WINDS...ANY ADDITIONAL SNOWFALL ON SATURDAY WILL LEAD TO WHITE- OUT CONDITIONS IN SOME INSTANCES...ESPECIALLY SATURDAY MORNING WHERE TRAVEL CONDITIONS WILL BE HIGHLY HAZARDOUS. BY SATURDAY NIGHT...SNOWFALL TOTALS COULD RANGE FROM 8 TO 12 INCHES FROM ROUGHLY ELIZABETHTOWN TO FRANKFORT...WITH 6 TO 10 INCHES OF SNOWFALL SURROUNDING THIS LINE...INCLUDING LOUISVILLE AND LEXINGTON. ALL OTHER AREAS IN THE WINTER STORM WARNING COULD SEE 4 TO 6 INCHES OF TOTAL SNOWFALL AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 68 37 74 41 73 TEMP 38 36 47 63 68 63 53 47 41 39 51 68 74 69 58 52 45 43 53 68 73 69 DEWPT 8 7 7 7 8 8 9 9 9 10 11 12 12 13 14 14 15 15 16 17 17 17 RH 28 29 19 11 9 11 17 21 26 30 20 11 9 11 17 22 29 32 23 14 12 13 WIND DIR SE E E E N N E SE SE SE SE S SW W SW SW SW SW W NW NW N WIND SPD 9 9 12 12 9 6 4 4 6 6 3 3 10 12 8 4 4 5 5 6 9 10 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 44 74 46 77 47 78 47 78 TEMP 54 46 69 69 55 48 73 73 57 50 73 73 57 50 73 73 DEWPT 17 20 19 19 20 21 23 24 25 24 23 22 23 22 20 18 PWIND DIR E W SW W SW W SW W WIND CHAR GN GN LT GN GN GN GN GN AVG CLOUDS SC SC FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ033-072315- GREEN VALLEY-PIMA AZ 31.89N 111.00W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 67 33 74 39 72 TEMP 34 32 50 63 67 61 50 43 36 33 54 70 74 68 57 49 42 39 56 68 72 67 DEWPT 5 4 4 4 4 5 6 7 7 8 10 11 11 11 12 13 13 13 14 15 16 16 RH 29 30 15 9 8 10 16 22 29 34 17 10 9 11 16 23 30 34 19 13 12 14 WIND DIR E E E E N N E SE SE SE SE SE W W SW SW SW SW W NW NW N WIND SPD 5 9 12 14 12 8 4 2 4 4 2 3 10 13 9 6 6 6 8 8 11 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 40 73 42 77 44 77 45 77 TEMP 49 41 69 68 51 43 74 72 54 45 74 72 54 45 74 72 DEWPT 17 20 19 19 20 21 22 23 24 24 22 22 22 21 20 18 PWIND DIR E W W W SW W SW W WIND CHAR LT GN LT GN GN BZ GN GN AVG CLOUDS SC SC FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ033-072315- MT LEMMON-PIMA AZ 32.45N 110.78W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 40 24 46 24 42 TEMP 20 19 28 39 40 33 26 25 26 25 34 44 45 36 27 25 26 25 32 40 41 34 DEWPT -7 -7 -8 -7 -4 -2 1 2 1 1 3 3 1 0 2 5 7 9 9 9 10 10 RH 29 30 20 13 15 22 33 36 33 34 26 18 16 21 33 42 44 50 37 27 27 36 WIND DIR NE E E E N NW NE E E SE SE S SW W SW SW SW SW W NW NW NW WIND SPD 14 14 16 13 10 6 5 4 5 5 4 6 12 14 12 10 11 11 11 11 12 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 25 51 29 52 33 51 33 53 TEMP 26 26 49 41 31 30 50 43 34 34 49 42 34 34 51 44 DEWPT 9 10 11 12 12 13 15 16 18 18 18 18 20 19 16 11 PWIND DIR NE NW NE W NE W NE W WIND CHAR GN GN LT BZ GN BZ GN LT AVG CLOUDS SC SC SC SC FW FW SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ019-072315- HANNAGAN MEADOW-GREENLEE AZ 33.64N 109.33W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 39 14 47 18 41 TEMP 10 10 32 39 34 29 20 16 15 15 38 47 41 35 25 20 19 19 35 41 36 31 DEWPT -6 -5 -3 0 2 2 0 -1 -1 1 3 5 7 8 7 7 8 9 9 10 12 13 RH 47 50 21 19 25 31 41 46 48 53 22 17 24 32 46 56 61 64 33 27 36 47 WIND DIR N N NE NE NW NW NE E N W SW SW SW SW W W NW NW NW N N N WIND SPD 13 12 9 8 9 8 4 3 5 8 9 10 14 16 12 10 9 8 5 6 8 10 CLOUDS FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC B1 B1 SC POP 12HR 0 0 0 10 10 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 17 50 21 50 25 49 24 51 TEMP 19 18 50 38 23 22 50 40 27 26 49 39 26 25 51 40 DEWPT 14 16 16 16 16 16 17 19 19 19 16 13 13 13 10 8 PWIND DIR W SW NW W NW W NW W WIND CHAR GN GN GN GN GN BZ GN GN AVG CLOUDS SC SC SC SC SC SC SC SC SC SC SC SC FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ029-072315- PICACHO PEAK-PINAL AZ 32.65N 111.40W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 71 39 75 42 76 TEMP 41 37 51 68 71 66 55 47 43 39 53 72 75 70 59 50 46 42 56 73 76 71 DEWPT 11 10 11 11 12 13 15 15 16 16 17 18 17 16 16 16 16 17 19 20 21 20 RH 29 32 20 11 10 13 20 27 33 39 24 13 11 12 18 25 29 36 23 13 13 14 WIND DIR E NE E E N NW NW NW N E E SE SW W W SW W W NW NW NW NW WIND SPD 8 6 8 8 8 6 3 2 3 4 3 3 6 8 5 4 4 4 4 5 6 8 CLOUDS FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC SC FW POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 44 76 49 79 49 80 49 81 TEMP 51 44 73 72 55 49 77 75 57 49 77 75 57 49 78 76 DEWPT 20 22 20 20 21 22 23 24 25 25 23 22 23 22 21 18 PWIND DIR NE NW NE NW NE W NE NW WIND CHAR LT GN LT GN LT GN GN GN AVG CLOUDS FW FW FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ029-072315- ORACLE-PINAL AZ 32.60N 110.73W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 57 32 62 37 59 TEMP 33 31 46 55 56 51 42 39 34 32 49 60 62 57 47 43 39 37 49 57 59 55 DEWPT 3 3 4 6 6 8 10 12 12 12 14 15 14 13 12 12 12 14 16 17 18 17 RH 27 30 17 13 13 17 26 32 39 43 24 17 15 17 24 28 32 38 26 21 20 22 WIND DIR NE E E E N NW E E SE SE SE S SW W SW SW SW SW W NW NW NW WIND SPD 11 10 12 11 9 6 3 2 3 4 3 4 11 13 9 6 6 8 8 9 10 10 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 40 61 44 65 44 68 45 66 TEMP 45 40 60 58 49 45 64 61 50 44 66 63 51 45 64 61 DEWPT 17 18 17 17 18 19 20 21 22 22 20 20 21 21 18 15 PWIND DIR NE W NE W W W NE W WIND CHAR GN GN LT GN GN GN GN LT AVG CLOUDS SC SC FW FW FW FW SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ030-072315- SAFFORD AG-GRAHAM AZ 32.82N 109.68W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 63 29 71 35 68 TEMP 33 29 45 57 63 59 49 41 36 31 50 64 71 67 57 48 42 37 52 63 68 64 DEWPT 4 4 5 5 5 6 6 8 9 10 10 10 11 12 14 15 16 17 15 14 14 15 RH 29 34 19 12 10 12 17 25 32 41 19 12 10 12 18 26 34 44 23 15 12 15 WIND DIR NW E SE SE SW SW SE E E E SE SE SW W NW NW N N NW W W NW WIND SPD 5 6 9 9 6 4 3 2 3 4 4 8 13 16 11 6 5 5 8 10 11 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 35 69 36 72 40 73 40 73 TEMP 47 36 64 65 48 37 66 68 52 42 68 69 52 41 68 69 DEWPT 17 21 19 19 20 21 23 24 24 23 21 19 20 20 17 14 PWIND DIR NE SW N W W W NE S WIND CHAR GN GN LT GN LT BZ GN GN AVG CLOUDS SC SC SC SC SC SC SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ031-072315- ORGAN PIPE N.M.-PIMA AZ 31.96N 112.80W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 73 37 77 42 75 TEMP 40 37 52 68 73 67 53 45 41 37 53 71 77 71 57 50 45 42 55 70 75 70 DEWPT 7 6 8 9 8 9 10 12 12 12 13 13 12 12 14 16 16 17 17 17 18 18 RH 25 27 16 10 8 10 17 26 30 35 20 11 8 10 18 25 31 36 22 13 11 14 WIND DIR NE NE N N N N NE NE NE NE NE N NW W S SE NW N N N N N WIND SPD 10 8 9 9 9 9 8 8 8 8 5 5 9 10 6 4 6 9 10 11 13 12 CLOUDS SC FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC FW POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 45 77 46 79 48 81 46 80 TEMP 52 45 72 72 53 46 74 74 55 48 76 76 54 46 75 75 DEWPT 19 24 23 23 24 25 26 26 25 23 20 18 20 18 17 13 PWIND DIR E NW NE SW N W NE NW WIND CHAR GN LT LT GN LT GN GN GN AVG CLOUDS FW FW FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ032-072315- SELLS-PIMA AZ 31.91N 111.89W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 70 37 76 41 75 TEMP 35 35 55 66 70 63 51 44 40 39 60 71 76 69 55 48 43 43 61 71 75 68 DEWPT 7 6 7 8 8 9 12 13 13 13 15 15 13 13 13 14 14 15 16 18 19 19 RH 30 29 14 10 9 12 20 28 33 34 17 12 9 11 18 25 30 32 17 13 12 15 WIND DIR NE E NE NE N N NE E E E E E N W SW SW SW W NW NW N N WIND SPD 10 8 10 11 11 9 6 5 6 5 3 4 9 10 6 3 3 4 6 9 11 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC FW POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 FREEZE W W DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 43 76 45 79 45 80 47 79 TEMP 49 45 72 70 51 47 75 72 52 48 76 73 53 49 76 73 DEWPT 19 21 21 20 21 22 23 24 24 24 22 21 21 20 19 17 PWIND DIR E W NE W NW W NE W WIND CHAR GN LT LT GN LT GN GN GN AVG CLOUDS FW FW FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ034-072315- NOGALES-SANTA CRUZ AZ 31.42N 110.85W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 64 29 73 34 70 TEMP 33 27 44 59 64 60 49 40 36 29 49 66 73 68 56 46 41 34 51 65 70 66 DEWPT 4 3 3 2 2 2 3 4 3 4 7 9 9 9 11 12 11 11 10 11 13 15 RH 29 35 18 10 8 9 15 22 24 34 18 10 8 10 16 25 29 38 19 12 11 14 WIND DIR NE E E E N N N NE NE NE N W W W SW S S S W W NW NW WIND SPD 10 10 13 14 11 9 6 6 6 5 4 6 12 14 9 4 3 5 10 12 13 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 35 71 38 75 41 75 39 76 TEMP 46 35 66 67 48 38 69 71 52 41 70 70 50 39 70 71 DEWPT 17 20 18 18 19 20 21 23 23 23 22 21 22 21 20 17 PWIND DIR NE W N NW SW W NE W WIND CHAR GN GN LT GN GN GN GN LT AVG CLOUDS SC SC FW FW FW FW SC SC FW FW FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ035-072315- WILLCOX-COCHISE AZ 32.26N 109.85W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 60 25 69 33 67 TEMP 25 22 41 54 60 52 40 33 28 25 47 62 69 61 49 42 36 34 50 62 67 60 DEWPT 3 3 2 2 2 2 2 2 3 4 7 8 9 10 12 13 12 12 13 14 15 15 RH 38 43 19 12 9 13 20 26 33 40 19 11 9 13 22 30 36 39 22 15 13 17 WIND DIR N E E E NE N NW W S SE SE SE SW W W SW E NE N NW NW NW WIND SPD 8 8 11 11 8 4 3 3 3 3 2 5 13 16 10 4 2 4 11 16 14 11 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 36 68 37 72 40 72 40 73 TEMP 44 36 63 61 45 38 67 65 48 41 68 65 48 40 68 66 DEWPT 15 17 15 16 17 18 20 21 22 21 19 17 20 21 17 13 PWIND DIR E W SW W SW W SW SW WIND CHAR LT GN LT GN LT BZ GN LT AVG CLOUDS SC SC FW FW SC SC SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ035-072315- SIERRA VISTA-COCHISE AZ 31.56N 110.28W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 61 25 71 33 70 TEMP 31 26 46 54 61 54 43 38 32 26 53 63 71 64 52 46 40 34 55 64 70 63 DEWPT 4 2 2 2 1 1 1 1 1 2 6 8 8 8 10 11 11 10 8 9 12 14 RH 31 35 16 12 9 11 17 20 26 35 15 11 8 11 18 24 30 36 15 11 10 15 WIND DIR N E E E NE NE N N NE NE NW W W W SW S S S W NW NW N WIND SPD 11 8 12 14 12 10 8 5 4 3 3 6 13 17 11 8 8 10 13 17 16 13 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 34 69 37 75 40 73 39 74 TEMP 47 36 63 63 48 39 68 68 52 41 68 67 51 40 68 67 DEWPT 15 18 16 16 17 18 20 21 22 22 20 19 21 21 18 15 PWIND DIR E W SW W SW W SW W WIND CHAR GN GN LT GN GN BZ GN LT AVG CLOUDS SC SC FW FW FW FW SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 AZZ035-072315- BISBEE-COCHISE AZ 31.45N 109.93W 148 AM MST FRI MAR 7 2008 DATE FRI 03/07/08 SAT 03/08/08 SUN 03/09/08 UTC 3HRLY 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 MST 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 55 26 67 33 68 TEMP 28 24 36 49 55 48 38 33 30 26 42 59 67 59 47 42 38 33 47 61 68 60 DEWPT 1 -1 -1 -1 -1 -1 -1 0 0 1 4 5 6 6 7 8 8 8 7 7 10 12 RH 30 33 20 12 10 13 19 24 27 33 20 11 9 12 19 24 28 34 19 11 10 15 WIND DIR N NE E E NE NE N N NE NE NW W W W SW S SE SE W NW NW N WIND SPD 11 9 11 12 11 10 9 8 4 3 2 5 13 16 12 9 9 11 16 18 17 14 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 34 63 36 69 39 69 37 69 TEMP 43 34 57 56 43 36 63 62 47 39 63 61 45 37 63 62 DEWPT 14 17 16 16 16 17 19 20 21 21 18 17 19 20 17 14 PWIND DIR 0 1 1 1 1 1 1 2 3 5 5 5 6 7 8 9 10 11 11 11 12 RH 32 37 18 10 8 10 16 23 32 41 18 10 7 9 15 21 31 38 20 12 10 12 WIND DIR N NE E E NE NE N N NE NE W SW W W S S SE SE W NW NW NW WIND SPD 11 8 11 12 11 10 9 6 4 3 3 5 11 14 12 10 9 10 12 14 14 13 CLOUDS FW FW FW FW FW FW FW FW FW FW FW SC SC SC SC SC SC SC SC SC SC SC POP 12HR 0 0 0 0 0 QPF 12HR 0 0 0 0 0 SNOW 12HR 00-00 00-00 00-00 DATE MON 03/10/08 TUE 03/11/08 WED 03/12/08 THU 03/13/08 UTC 6HRLY 07 13 19 01 07 13 19 01 07 13 19 01 07 13 19 01 MST 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 34 68 35 73 40 73 37 73 TEMP 46 35 63 64 46 36 67 69 51 41 68 68 49 37 68 69 DEWPT 14 16 16 16 16 17 19 20 22 21 19 18 20 21 18 15 PWIND DIR E W N W SW W NE N WIND CHAR GN GN LT GN GN BZ GN LT AVG CLOUDS SC SC FW FW SC SC SC SC SC SC FW FW FW FW FW FW POP 12HR 0 0 0 0 0 0 0 0 WEATHER.GOV/TUCSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 555 AM EST FRI MAR 7 2008 KYZ062-063-070>076-081-071200- EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY- INCLUDING THE CITIES OF...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...BURKESVILLE 455 AM CST FRI MAR 7 2008 ...RAIN AND SLEET MIX AFFECTING SOUTHERN KENTUCKY... A LIGHT RAIN AND SLEET MIX IS AFFECTING PORTIONS OF SOUTH-CENTRAL KENTUCKY. THROUGH 700 AM EST...LOCATIONS FROM MUNFORDVILLE TO BOWLING GREEN...SOUTHWARD TO THE TENNESSEE BORDER CAN EXPECT THIS LIGHT WINTRY PRECIPITATION TO PRODUCE UP TO A TENTH OF AN INCH OF RAIN AND/OR SLEET. BECAUSE OF THIS...USE CAUTION DURING THE MORNING COMMUTE AS BRIDGES AND OVERPASSES MAY BECOME A LITTLE SLICK. AL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 642 AM EST FRI MAR 7 2008 KYZ024-026>028-039>041-045>049-053>057-061>067-070>078-081-082- 071300- BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...HARDINSBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...LAWRENCEBURG... VERSAILLES...LEXINGTON...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 642 AM EST FRI MAR 7 2008 /542 AM CST FRI MAR 7 2008/ ...RAIN...SLEET AND SNOW MIX AFFECTING SOUTHERN AND CENTRAL KENTUCKY... A LIGHT RAIN...SLEET AND SNOW MIX IS AFFECTING PORTIONS OF SOUTHERN AND CENTRAL KENTUCKY THIS MORNING. THROUGH 800 AM EST...LOCATIONS CLOSER TO THE TENNESSEE BORDER CAN EXPECT A RAIN/SLEET MIXTURE...WHERE AROUND A TENTH OF AN INCH OF THIS MIXTURE IS POSSIBLE. FURTHER NORTH ACROSS CENTRAL KENTUCKY AND STRETCHING INTO THE BLUEGRASS...A MIX OF SNOW AND SLEET WILL OCCUR...THOUGH AMOUNTS WILL BE LIGHT. HOWEVER...ROADWAYS WILL STILL BECOME SLICK THIS MORNING ESPECIALLY ALONG BRIDGES AND OVERPASSES. PLEASE USE EXTRA CAUTION WHILE DRIVING DURING THE MORNING COMMUTE. AL
The national radar mosaic for the moment the first event began.
45 heavy snow, 3 winter storm. Local standard time, as filed.
One to 2 inches of sleet fell accompanied by thunder Friday evening the 7th of March.
One to 2 inches of sleet was accompanied by thunder Friday evening March 7th.
One to 2 inches of sleet was accompanied by thunder Friday evening March 7.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2008Every state in 2008This day in weather historyWarnings in Kentucky, March 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 82767, 82771, 82772, 82778, 82779, 82784, 82788, 82789, 82792, 82793, 82796, 82798, 82801, 82805, 82810, 82811, 82812, 82814, 82816, 82819, 82773, 82786, 82791, 82809, 82817, 82769, 82770, 82775, 82787, 82790, 82795, 82800, 82802, 82808, 82813, 82815, 82818, 91421, 82766, 82768, and more.